Share:


Decoupling of impulsive differential equations

    Andrejs Reinfelds Affiliation

Abstract

“Decoupling of impulsive differential equations”
Mathematical Modelling Analysis, 2(1), p. 130-137.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Reinfelds, A. (1997). Decoupling of impulsive differential equations. Mathematical Modelling and Analysis, 2(1), 130-137. https://doi.org/10.3846/13926292.1997.9637076
Published in Issue
Dec 15, 1997
Abstract Views
355
PDF Downloads
243
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.